# SDR DHL2006741001

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SELECT GEAR DOWN, RED GEAR UNSAFE LIGHTS ILLUM.  CYCLED GEAR UP & DOWN, OPS NORMAL EXC MISSED APPROACH GEAR ODS NORMAL, LANDING NORMAL.  OPS CHECK ON GROUND, NO DEFECTS NOTED IAW MM 32-31-00.
